# SDR NACA2024011800001

- Difficulty date: January 18, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 88,096 hours, 15,289 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: UNKNOWN
- Condition: Intermittent
- Location: Rt Engine
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R ENG HPSOV EICAS INTERMITTEINT IN CRUISE. STATUS MESSAGE REMAINED AFTER SHUTDOWN. PERFORMED FIM 36-00 FAULT TREE 803 NO FAULT FOUND.
